Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 39.

Adimurthi, . ; Singh, Manish ; Veerappa Gowda, G.D. (2020) Lax-Oleĭnik explicit formula and structure theory for balance laws Journal of Differential Equations, 268 (11). pp. 6517-6575. ISSN 0022-0396

Veerappa Gowda, G. D. (2017) Numerical Methods for Nonlinear System of Hyperbolic Equations Arising in Oil Reservoir Simulation Industrial Mathematics and Complex Systems . Springer Nature Switzerland AG, pp. 187-191. ISBN 978-981-10-3758-0

Adimurthi, . ; Aggarwal, Aekta ; Gowda, G. D. Veerappa (2016) Godunov-Type Numerical Methods for a Model of Granular Flow on Open Tables with Walls Communications in Computational Physics, 20 (4). pp. 1071-1105. ISSN 1815-2406

Adimurthi, A. ; Aggarwal, Aekta ; Veerappa Gowda, G.D. (2016) Godunov-type numerical methods for a model of granular flow Journal of Computational Physics, 305 . pp. 1083-1118. ISSN 0021-9991

Adimurthi, . ; Kumar Kenettinkara, Sudarshan ; Veerappa Gowda, G. D. (2016) On the convergence of a second order approximation of conservation laws with discontinuous flux Bulletin of the Brazilian Mathematical Society, 47 (1). pp. 21-35. ISSN 1678-7544

Sudarshan, Kumar K. ; Praveen, C. ; Gowda, G. D. Veerappa (2015) Multicomponent polymer flooding in two dimensional oil reservoir simulation arXiv preprint arXiv:1303.5590.

GDV, Gowda ; et. al, et. al (2014) Author index (Volume 11) Journal of Hyperbolic Differential Equations, 11 (04). pp. 909-910. ISSN 0219-8916

Adimurthi, . ; Sundar Ghoshal, Shyam ; D. Veerappa Gowda, G. (2014) Exact controllability of scalar conservation laws with strict convex flux Mathematical Control & Related Fields, 4 (4). pp. 401-449. ISSN 2156-8499

Adimurthi, . ; Ghoshal, Shyam Sundar ; Gowda, G.D. Veerappa (2014) Finer regularity of an entropy solution for 1-d scalar conservation laws with non uniform convex flux Rendiconti del Seminario Matematico della Università di Padova, 132 . pp. 1-24. ISSN 0041-8994

Adimurthi, . ; Ghoshal, Shyam Sundar ; Veerappa Gowda, G.D. (2014) Lp stability for entropy solutions of scalar conservation laws with strict convex flux Journal of Differential Equations, 256 (10). pp. 3395-3416. ISSN 0022-0396

Adimurthi, . ; Dutta, Rajib ; Veerappa Gowda, G. D. ; Jaffré, Jérôme (2014) Monotone (A,B) entropy stable numerical scheme for Scalar Conservation Laws with discontinuous flux ESAIM: Mathematical Modelling and Numerical Analysis, 48 (6). pp. 1725-1755. ISSN 0764-583X

Adimurthi, . ; Sudarshan Kumar, K ; Veerappa Gowda, G.D. (2014) Second order scheme for scalar conservation laws with discontinuous flux Applied Numerical Mathematics, 80 . pp. 46-64. ISSN 0168-9274

K, Sudarshan Kumar ; C, Praveen ; D Veerappa Gowda, G. (2014) A finite volume method for a two-phase multicomponent polymer flooding Journal of Computational Physics, 275 . pp. 667-695. ISSN 0021-9991

Adimurthi, . ; Veerappa Gowda, G.D. ; Jaffré, Jérôme (2013) The DFLU flux for systems of conservation laws Journal of Computational and Applied Mathematics, 247 . pp. 102-123. ISSN 0377-0427

Adimurthi, . ; K, Sudarshan Kumar ; Gowda, G. D. Veerappa (2013) Second order scheme for scalar conservation law with discontinuous flux arXiv preprint arXiv:1303.5215.

ADIMURTHI, . ; GHOSHAL, SHYAM SUNDAR ; VEERAPPA GOWDA, G. D. (2012) Structure of entropy solutions to scalar conservation laws with strictly convex flux Journal of Hyperbolic Differential Equations, 09 (04). pp. 571-611. ISSN 0219-8916

Adimurthi, . ; Ghoshal, Shyam Sundar ; Gowda, G. (2011) Finer analysis of characteristic curves and its application to shock profile, exact and optimal controllability of a scalar conservation law with strict convex flux arXiv: Analysis of PDEs .

Joseph, K. T. ; Gowda, G. D. Veerappa (2011) Lax's difference scheme for a system of two equations in the quarter plane Advances in Pure and Applied Mathematics, 2 (2). pp. 167-181. ISSN 1867-1152

Adimurthi, . ; Gowda, G. D. Veerappa (2010) Neumann boundary condition for a non-autonomous Hamilton-Jacobi equation in a quarter plane Indian Journal of Pure and Applied Mathematics, 41 (1). pp. 199-224. ISSN 0019-5588

Adimurthi, A. ; Jaffré, J. ; Mishra, S. ; Veerappa Gowda, G.D. (2010) On the Upstream Mobility Finite Difference Scheme In: ECMOR XII - 12th European Conference on the Mathematics of Oil Recovery, Sep 2010, Oxford, UK.

Adimurthi, . ; Veerappa Gowda, G.D. ; Jaffré, Jérôme (2009) Monotonization of flux, entropy and numerical schemes for conservation laws Journal of Mathematical Analysis and Applications, 352 (1). pp. 427-439. ISSN 0022-247X

Adimurthi, . ; Mishra, Siddhartha ; Veerappa Gowda, G.D. (2007) Conservation law with the flux function discontinuous in the space variable—II Journal of Computational and Applied Mathematics, 203 (2). pp. 310-344. ISSN 0377-0427

Adimurthi, . ; Mishra, Siddhartha ; Gowda, G. D. Veerappa (2007) Convergence of Godunov type methods for a conservation law with a spatially varying discontinuous flux function Mathematics of computation, 76 (259). pp. 1219-1243. ISSN 0025-5718

Adimurthi, . ; Mishra, Siddhartha ; Veerappa Gowda, G.D. (2007) Explicit Hopf–Lax type formulas for Hamilton–Jacobi equations and conservation laws with discontinuous coefficients Journal of Differential Equations, 241 (1). pp. 1-31. ISSN 0022-0396

Gowda, GDV ; et., al (2005) AUTHOR INDEX (Volume 2) Journal of Hyperbolic Differential Equations, 02 (04). pp. 1009-1011. ISSN 0219-8916

ADIMURTHI, . ; MISHRA, SIDDHARTHA ; GOWDA, G. D. VEERAPPA (2005) Optimal Entropy Solutions For Conservation Laws With Discontinuous Flux-functions Journal of Hyperbolic Differential Equations, 02 (04). pp. 783-837. ISSN 0219-8916

Adimurthi, . ; Jaffré, Jérôme ; Gowda, G. D. Veerappa (2004) Godunov-Type Methods for Conservation Laws with a Flux Function Discontinuous in Space SIAM Journal on Numerical Analysis, 42 (1). pp. 179-208. ISSN 0036-1429

Adimurthi, Adi ; Gowda, G. D. Veerappa (2003) Conservation law with discontinuous flux Journal of Mathematics of Kyoto University, 43 (1). pp. 27-70. ISSN 0023-608X

Adimurthi, . ; Gowda, G. D. Veerappa (2000) Formula for a solution ofu t +H(u,Du) =g Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 110 (4). pp. 393-414. ISSN 0253-4142

Adimurthi, Adi ; Gowda G D, Veerappa (2000) Hopf-Lax type formula for sub- and supersolutions Advances in Differential Equations, 5 (1-3). pp. 97-119. ISSN 1079-9389

Joseph, K T ; Gowda, G D Veerappa (1995) Solution of a system of nonstrictly hyperbolic conservation laws Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 105 (2). pp. 207-218. ISSN 0253-4142

Gowda, Veerappa ; Jaffré, Jérôme (1993) A Discontinuous Finite Element Method For Scalar Nonlinear Conservation Laws Project Report. HAL-INRIA.

Joseph, K. T. ; Veerappa Gowda, G. D. (1992) Solution of convex conservation laws in a strip Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 102 (1). pp. 29-47. ISSN 0253-4142

Joseph, K. T. ; Gowda, G. D. Veerappa (1991) Explicit formula for the solution of convex conservation laws with boundary condition Duke Mathematical Journal, 62 (2). ISSN 0012-7094

Joseph, K. T. ; Gowda, G. D. Veerappa (1990) Explicit formula for the limit of a difference approximation Duke Mathematical Journal, 61 (2). ISSN 0012-7094

Gowda, Veerappa (1988) Discontinuous Finite Elements For Nonlinear Scalar Conservation Laws PhD thesis, Université Paris IX.

VANNINATHAN, M. ; GOWDA, G. D. VEERAPPA (1985) On The Regularity Of The Variational Solution Of The Tricomi Problem In The Elliptic Region ESAIM: Mathematical Modelling and Numerical Analysis, 19 (2). pp. 327-340. ISSN 0764-583X

Vanninathan, M. ; Gowda, G. D. Veerappa (1984) Approximation of tricomi problem with Neumann boundary condition Numerische Mathematik, 44 (3). pp. 371-391. ISSN 0029-599X

Mishra, Siddhartha ; Adimurthi, . ; Gowda, GD Veerappa Conservation Laws With Flux Function Discontinuous In The Space Variable-III, The General Case - .

This list was generated on Sun Oct 2 17:10:44 2022 UTC.